| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: work order search: no simliar complaints within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vicm512.6 implantable collamer lens of -7.0 diopter was implanted into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2024, the lens was removed due to halos.The problem was resolved.Cause of the event is unknown.It is reported that the patient sees halos constantly and wanted the lens to be explanted.The patient is now happy.
Additional Manufacturer Narrative
Claim #: (b)(4).